# SDR ASOA2013120309516

- Difficulty date: November 9, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,877 hours, 15,206 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: No Test
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FAILED HANDLE PULL TEST.  REMOVED SHOOT BOLT TO INSPECT LINK RODS IAW AMM 52-21-02-000-801.  CLEANED AND INSPECTED SHOOT BOLTS AND LINK RODS WITH CONTACT CLEANER INSTALLED SAME SERVICEABLE SHOOT BOLTS IAW AMM 52-21-02-400-801 FUNCTIONAL TEST GOOD IAW AMM 52-21-00-720-801.
